Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Pain Reliver
An_254682 posted:
Because of a liver, kidney, My doctor has told me to not use Aspirin, Aleve etc for pain.

I frequently have sinus headaches and need a suggestion.

Thanks for your help!
davedsel responded:
I think asking your doctor and/or pharmacist for options would be your best course of action. I take enteric coated aspirin on a regular basis for pain relief, but I am not sure what you could take. With the liver problems even any products containing acetaminophen would not be good for you.

I pray you can find options and relief soon.
Click on my username or avatar picture to read my story.


annette030 responded:
My husband had a bad reaction to NSAIDs and cannot take them anymore. His doctor prescribes a generic Endocet for his arthritis pain.

You can also take Tramadol, it is less strong than Endocet.

Best of luck to you, Annette

Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Be the first to post a Tip!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.